MAUDE Adverse Event Report: DeRoyal Industries, Inc. Algidex Ag®+ I.V. Dressing, 1" (3 cm) Disc, 4 mm opening; DRESSING, WOUND, DRUG

DeRoyal Industries, Inc. Algidex Ag®+ I.V. Dressing, 1" (3 cm) Disc, 4 mm opening; DRESSING, WOUND, DRUG
Model Number 46-IV22
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Purulent Discharge (1812); Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An end consumer reported through a medwatch, ""[site]" redness "[catheter site redness]"oozing brown liquid that dries hard around brand iv remodulin centralline exit site; ongoing irritation and discharge around central line exit area, brownish-gold discharge "[catheter site discharge]" ongoing irritation and discharge around central line exit area "[catheter site irritation]" ongoing irritation and discharge around central line exit area despite trying algidex antimircrobial disc and switching to iodine and alcohol dressing "[no therapeutic response]" not been using antimicrobial disc, nor stabilization device and using wash cloths with cerave to clean skin around exit site "[device use issue]"." within this complaint the deroyal part was listed as a co-suspect in the report.
 
Additional Manufacturer Narrative
An end consumer reported through a medwatch, ""[site]" redness "[catheter site redness]"oozing brown liquid that dries hard around brand iv remodulin centralline exit site; ongoing irritation and discharge around central line exit area, brownish-gold discharge "[catheter site discharge]" ongoing irritation and discharge around central line exit area "[catheter site irritation]" ongoing irritation and discharge around central line exit area despite trying algidex antimircrobial disc and switching to iodine and alcohol dressing "[no therapeutic response]" not been using antimicrobial disc, nor stabilization device and using wash cloths with cerave to clean skin around exit site "[device use issue]"." within this complaint the deroyal part was listed as a co-suspect in the report.Deroyal industries, inc.Requested return of the device, but it was listed as unavailable.No lot number of the device was provided.Because the lot number was not provided, a representative lot number was selected and reviewed.The device history record of this lot was rewviewed for in-process inspections, cleaning records, sterilization documentation, and final release records.Review of these records found no issues and found all specifications and procedures were followed.Routine monitoring controls were also reviewed.Monthly bioburden testing was reviewed and found to be within established acceptance criteria.The review of manufacturing records found no issues with viscosity, out-of-specification results, or process deviations.The medwatch states that the patient was not consistently utilizing the antimicrobial disc or stablization device and was cleansing the catheter site using wash clothes and over the counter products.No evidence could be found to link the reported redness, irritation, or discharge to a manufacturing, sterilization, packaging, material, or labeling defect.A complaint to sales ratio was conducted over the past years and found to be (b)(4).Root cause: because the product nor lot number were able to be returned and no manufacturig related root cause could be established.Corrective and preventive actions: because the root cause was not able to be established, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This complaint is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
Algidex Ag®+ I.V. Dressing, 1" (3 cm) Disc, 4 mm opening
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
DeRoyal Industries, Inc.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DeRoyal Industries, Inc.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
+1(865)362-2106
MDR Report Key50090501
Report Number2320762-2026-00015
Device Sequence Number16020213
Product Code FRO
UDI-Device Identifier50749756590223
UDI-Public50749756590223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number46-IV22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown